# SDR 02344330

- Difficulty date: December 10, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6147051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During a maintenance check, it was discovered that the #1 emergency lighting power pack and battery was inoperative.  Maintenance personnel removed and replaced the #1 emergency lighting power pack and battery.  An operational check was satisfactory and the aircraft was returned to service.
